Title

Estimates for first-order homogeneous linear characteristic problems

DOI

10.1088/0305-4470/38/19/010

Document Type

Journal Article

Publication Date

5-13-2005

Publication Title

Journal of Physics A: Mathematical and General

Volume

38

Issue

19

First Page

4209

Last Page

4221

ISSN

3054470

Abstract

An algebraic criterion that is sufficient to establish the existence of certain a priori estimates for the solution of first-order homogeneous linear characteristic problems is derived. Estimates of such kind ensure the stability of the solutions under small variations of the data. Characteristic problems that satisfy this criterion are, in a sense, manifestly well posed. © 2005 IOP Publishing Ltd.

Open Access

Green Accepted

Share

COinS